I've seen many people that's on it gained just like that quickly and I have not yet to see any results for me.
Yes, it can be a common side effect but many women do NOT gain weight. Just because something is a common side effect doesnt mean it happens to everyone. Even with weight gain, most women only gain 5-8lbs. Weight gain from Depo shots is due to water retention. Some women seem to have an increased appetite when they use birth control but this doesnt happen to everyone. If you have a hard time gaining weight, Depo-Provera is probably not going to help you gain much weight.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2015 • 2 answers
Posted 7 May 2015 • 1 answer
I have been on the depo shot since march 31st 2015 its my first time on the shot and still bleeding?
Posted 26 May 2015 • 1 answer
Posted 26 Sep 2015 • 1 answer
Posted 27 Jan 2016 • 3 answers